Gromov-Hausdorff Limits of Kähler Manifolds with Ricci Curvature Bounded Below II

Gang Liu*, Gábor Szekelyhidi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study noncollapsed Gromov-Hausdorff limits of Kähler manifolds with Ricci curvature bounded below. Our main result is that each tangent cone is homeomorphic to a normal affine variety. This extends a result of Donaldson-Sun, who considered noncollapsed limits of polarized Kähler manifolds with two-sided Ricci curvature bounds.

Original languageEnglish (US)
Pages (from-to)909-931
Number of pages23
JournalCommunications on Pure and Applied Mathematics
Volume74
Issue number5
DOIs
StatePublished - May 2021

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Gromov-Hausdorff Limits of Kähler Manifolds with Ricci Curvature Bounded Below II'. Together they form a unique fingerprint.

Cite this